Can I get PRP injections for hair loss while on Accutane?

Doctor Answers 2

PRP and Accutane ? ENGLEWOOD Cliffs NJ

In my opinion, the answer to this question depends upon  the technique used  to deliver  the PRP.  Many providers utilize micro needling Or a microneedle roller prior to or with the PRP. This technique could be a problem with Accutane usage. If the PRP is injected using the Depo technique, I have not found any difficulties when treating patients on Accutane.  In summary, if the skin is intact, PRP and Accutane should not be a problem. Find a PRP expert.


Englewood Dermatologic Surgeon
4.6 out of 5 stars 38 reviews

PRP and Accutane

While PRP is excellent for both hair growth and facial complexion and texture, I strongly advise against doing it while on Accutane.  You should stop the Accutane 6 months prior to having any procedure.  Make sure you inform your surgeon and your dermatologist.

Adam Hamawy, MD
Princeton Plastic Surgeon
4.8 out of 5 stars 43 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.